# SDR SWAA2022012683222

- Difficulty date: May 23, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 191FL IS CRACKED AT A FASTENER HOLE. / REPAIRED FAIRING PANEL 191FL WITH CRACK AT A FASTENER HOLE IAW SRM 57-70-05-2R-6; 92420U 13JUN17
